# SDR P5CA9600642

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 DIAGONAL FITTING BRACKET AT RIGHT SIDE IS CRACKED.  FABRICATED NEW BRACKET AND INSTALLED AS PER SRM 51-20-01 AND 51-30-02.
